Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
165 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What helps sertraline withdrawal symptoms

Premium Questions

Dr.  Ashok Kumar MD

has put me on sertraline and clonazepam to combat these symptoms; and bisopropol 2.5 mg ... levels and an increase in my prolactin levels beyond what is normal. However, since I completely stopped ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Kathy Robinson MD

I am withdrawing really bad I need to what I can do for so help from oxy ... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)
Dr. Shubham Mehta MD

just to help me a bit... just a very low dose. and how long does it take to come out of your system ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. Vaibhav Gandhi MD

I take 1800mg of gabapenten per day for my spinal stenosis cause of pain and it helped reduce pain, especially in my hamstrings. Question: before surgery on my left hip, should I reduce or discontinue ... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)
Dr. Shubham Mehta MD

Hi I have been on aropax for 20 years and have had horrible ecfects during this time . But with drawing is horrible . Please help me this is the worst drug and i feel it should not be prescribed ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)

Public Forum Discussions

Dr. Ashok Kumar Dash MD

Hi. Can you help me. I have been on 50 mg setraline for about a year and a half. I started coming ... zapping is terrible and I have become weepy and very moody and lose my temper. This was not what I ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr.  Parth MD

Diphenhydramine, what would the withdrawal symptoms be. My sister has been dependant on them for approx 2 years taking around 4-5 boxes of 50mg per week... Meant to be 1 a night... Please help,... View answer

Answered by : Dr. Parth ( Pathologist and Microbiologist)
Dr.  Abhishek Kapoor MD

to help me through this withdrawal??...please help... ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Preeti Parakh MD

and depakote 1500mg in am and at night, but i just started taking b vitamins, can you please help me? ... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Dholariya Sagar Jayantilal MD

her and I am moving to a different pain doc. The problem is that I don t have anybody that will help ... leftover MS Contin...what would taking that do? ... View answer

Answered by : Dr. Dholariya Sagar Jayantilal ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr.     Suresh Heijebu MD

HI,no such procedures are not advised,consult psychiatrist for help

Dr. David Okia MD

Hi thanks for your question. based on my experience you are suffering from withdrawal symptoms of ambien. I usually advice my patients to do yoga, relaxation exercises that is deep breathing, avoid stressful...